... 8 mg for the last yr. I just got off, took about 10 days to ween down, and the last 4 days or so I have not taken any. I've been trying to flush my system, but i still am sweating profusely & in pain etc. I'm 27, 5'4" 94-95 lbs- taking clonidine and other non narcotic meds to get off. How much more do i need to expect? What can I do to make this end?! (wo using narcotics ect.) I appreciate any help
Are you jumping off from 8mg.? Is that right? Have you already jumped?
Is there a reason why you wanted to get off it so quickly, after you have been on it, and doing well, I guess, for two years?
I went on Sub at the beginning of September. I quickly went up to 24mg and am presently still on 22mg. It will be four months on January 2nd I am on Suboxone. I am planning to take it nice and easy.
I'd like to know more about your first year or two and how long you were on the 24mg and other stuff. Would you mind if we p.q'd each other?
It will take a while before you feel better. Everyone is different. I think you jumped off at way too high a dose-just my opinion, though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 2 answers
Posted 21 Oct 2009 • 11 answers
Posted 16 Oct 2010 • 2 answers
Posted 27 Feb 2011 • 1 answer
Posted 22 Jan 2012 • 1 answer